We obtain the strong asymptotics of polynomials pn(λ), λ ∈ C, orthogonal with respect to measures in the complex plane of the forme−N(|λ|2s−tλs−tλs)dA(λ),where s is a positive integer, t is a complex parameter and dA stands for the area measure in the plane. Such problem has its origin from normal matrix models. We study the asymptotic behaviour of pn(λ) in the limit n, N → ∞ in such a way that n/N → T constant. Such asymptotic behaviour has two distinguished regimes according to the topology of the limiting support of the eigenvalues distribution of the normal matrix model. If 0 < |t| 2 < T /s, the eigenvalue distribution support is a simply connected compact set of the complex plane, while for |t| 2 > T /s the eigenvalue distribution supportconsists of s connected components. Correspondingly the support of the limiting zero distribution of the orthogonal polynomials consists of a closed contour contained in each connected component. Our asymptotic analysis is obtained by reducing the planar orthogonality conditions of the polynomialsto an equivalent contour integral orthogonality conditions. The strong asymptotics for the orthogonal polynomials is obtained from the corresponding Riemann–Hilbert problem by the Deift– Zhou nonlinear steepest descent method.
- Logarithmic potential theory
- Normal matrix model
- Orthogonal polynomials on the plane
- Riemann–Hilbert problem
Balogh, F., Grava, T., & Merzi, D. (2017). Orthogonal Polynomials for a Class of Measures with Discrete Rotational Symmetries in the Complex Plane. Constructive Approximation, 46(1), 109-169. https://doi.org/10.1007/s00365-016-9356-0